MathSciNet Relay Station
MathSciNet bibliographic data
MR469019 (57 #8820) 82.60
Rosen, Jay The Ising model limit of $\phi \sp{4}$ lattice fields. Proc. Amer. Math. Soc. 66 (1977), no. 1, 114–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement